# SDR ASAA2013123012274

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 768 hours, 267 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT,  LOST SATCOM MENU PROMT ON CDU MENU PAGE.  ACFT GROUNDED. CYCLED POWER IAW MM FIM 23-15, TASK 801, OPS NORMAL.
